American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] David A. Craven and Adam Glesser. Fusion systems on small $p$-groups. Trans. Amer. Math. Soc. 364 (2012) 5945-5967.
Abstract, references, and article information   
View Article: PDF

[2] I. M. Isaacs and Ulrich Meierfrankenfeld. Repeated and final commutators in group actions. Proc. Amer. Math. Soc. 140 (2012) 3777-3783.
Abstract, references, and article information   
View Article: PDF

[3] N. Yu. Makarenko and Pavel Shumyatsky. Frobenius groups as groups of automorphisms. Proc. Amer. Math. Soc. 138 (2010) 3425-3436. MR 2661543.
Abstract, references, and article information   
View Article: PDF

[4] Bob Oliver and Joana Ventura. Saturated fusion systems over $2$-groups. Trans. Amer. Math. Soc. 361 (2009) 6661-6728. MR 2538610.
Abstract, references, and article information   
View Article: PDF

[5] Silvio Dolfi. Large orbits in coprime actions of solvable groups. Trans. Amer. Math. Soc. 360 (2008) 135-152. MR 2341997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pavel Shumyatsky. Positive laws in fixed points. Trans. Amer. Math. Soc. 356 (2004) 2081-2091. MR 2031054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fernando Szechtman. $n$-inner automorphisms of finite groups. Proc. Amer. Math. Soc. 131 (2003) 3657-3664. MR 1998171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Reza Zomorrodian. On a theorem of supersoluble automorphism groups. Proc. Amer. Math. Soc. 131 (2003) 2711-2713. MR 1974326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pavel Shumyatsky. Finite groups and the fixed points of coprime automorphisms. Proc. Amer. Math. Soc. 129 (2001) 3479-3484. MR 1860479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. S. Passman and P. Wauters. Semi-invariants and weights of group algebras of finite groups. Proc. Amer. Math. Soc. 127 (1999) 1323-1329. MR 1476385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexandre Turull. Cyclic by prime fixed point free action. Proc. Amer. Math. Soc. 125 (1997) 3465-3470. MR 1443859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gary L. Peterson. Endomorphism near-rings of $p$-groups generated by the automorphism and inner automorphism groups . Proc. Amer. Math. Soc. 119 (1993) 1045-1047. MR 1162092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Martin R. Pettet. On inner automorphisms of finite groups . Proc. Amer. Math. Soc. 106 (1989) 87-90. MR 968625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Reza Zomorrodian. Nilpotent automorphism groups of Riemann surfaces . Trans. Amer. Math. Soc. 288 (1985) 241-255. MR 773059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexandre Turull. Examples of centralizers of automorphism groups . Proc. Amer. Math. Soc. 91 (1984) 537-539. MR 746084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin R. Pettet. A note on the automorphism tower theorem for finite groups . Proc. Amer. Math. Soc. 89 (1983) 182-183. MR 706537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arye Juhász. The group of automorphisms of a class of finite $p$-groups . Trans. Amer. Math. Soc. 270 (1982) 469-481. MR 645325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Morton E. Harris and David A. Sibley. Generalizations of certain fundamental results on finite groups . Proc. Amer. Math. Soc. 81 (1981) 654-656. MR 601749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Weiss. The automorphism group of $2\sb{F\sb{4}}(2)'$ . Proc. Amer. Math. Soc. 66 (1977) 208-210. MR 0460464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert L. Griess and Richard Lyons. The automorphism group of the Tits simple group $\sp{2}F\sb{4}(2)\sp{'} $ . Proc. Amer. Math. Soc. 52 (1975) 75-78. MR 0390054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Larry Dornhoff. Some highly homogeneous groups . Trans. Amer. Math. Soc. 182 (1973) 275-301. MR 0379664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Saïd Sidki. Automorphism of a finite group scalar on the cosets of a subgroup . Proc. Amer. Math. Soc. 32 (1972) 399-402. MR 0301096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Garrett Birkhoff and Philip Hall. On the order of groups of automorphisms . Trans. Amer. Math. Soc. 39 (1936) 496-499. MR 1501860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. A. Miller. Automorphisms of order two . Trans. Amer. Math. Soc. 10 (1909) 471-478. MR 1500849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1